# SDR AALA202402195985

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 69,314 hours, 32,474 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A8166
- Condition: Low Pressure
- Location: L2 Door
- Part time: 70,759 hours, 29,737 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L SLIDE PRESSURE APPEARS TO BE BELOW GREEN BAND. REMOVED AND REPLACED SLIDE PACK ASSEMBLY AND DAMAGED BUSTLE.
